# SDR DL757040130

- Difficulty date: February 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 56,980 hours, 28,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A'S REPORTED BURNING ELEC ODOR AROUND TV MONITORS NEAR EXIT ROWS AT CRUISE.  UTILITY BUSSES TURNED OFF, ODOR NO LONGER REPORTED.  NO VISIBLE SIGNS OF SMOKE.  POWERED ALL SYSTEMS, DROPPED CEILING PANELS IN AREA, NO ODORS OR ABNORMALATIES FOUND.  ALL LIGHTS, COFFEEMAKERS, MONITORS OPN NORMAL.
